Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Having trouble in sleeping, concentrating, blurry vision. Taking 5htp for libido problem. Suggestions?

I am having trouble falling sleeping, concentrating and my eye sight is acting up. Blurry vision when looking at a distance. I most of the time get irritated at the slighted thing and feel down sometimes and exhausted to where I will sleep all day and still not feel well rested. This has been ing on for about 6-8 months. I started taking 5htp because I heard it helps with libido since I ve been having that problem for 3 years now
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response

It would be better to get the eye examined by an ophthalmologist so as to check for the vision ( should be 20/20 in both eyes and N6 for near). If the vision is within normal limits as mentioned above, there could be an issue of dry eyes. You can try lubricating eye drops for the same ( available over the counter- Refresh tears eye drops 1 drop 4 times a day). If the vision is less than normal then you must wear glasses for the same. As for the feeling of tiredness and fatigue, I guess you must consult your physician for a complete exam so as to detect the cause of the above symptoms( work stress/ hormonal changes/ Thyroid problem/ anemia/ altered sleeping habits).


Answered: Sun, 3 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor